Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 161, NWS Cheyenne, WY

August 4, 2011Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 4, 2011, 5:57 PM MDT for Kimball County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 5:57 PM MDT (23:57 UTC)
Expired
Aug 4, 2011, 6:43 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WUUS55 KCYS 042357
SVRCYS
NEC105-050100-
/O.NEW.KCYS.SV.W.0161.110804T2357Z-110805T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PANORAMA POINT...OR 24 MILES SOUTHWEST OF KIMBALL...AND MOVING EAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4100 10406 4112 10405 4114 10368 4100 10368
TIME...MOT...LOC 2358Z 269DEG 14KT 4102 10401
WIND...HAIL 60MPH 1.00IN

$$

COX
2 follow-up statements
220 
WWUS55 KCYS 050014
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT THU AUG 4 2011

NEC105-050100-
/O.CON.KCYS.SV.W.0161.000000T0000Z-110805T0100Z/
KIMBALL NE-
614 PM MDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIMBALL COUNTY UNTIL 700 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PANORAMA POINT...OR 21 MILES SOUTHWEST OF KIMBALL...MOVING EAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4100 10406 4112 10405 4114 10368 4100 10368
TIME...MOT...LOC 0014Z 269DEG 14KT 4102 10393
WIND...HAIL 60MPH 1.00IN

$$

COX
813 
WWUS55 KCYS 050043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT THU AUG 4 2011

NEC105-050052-
/O.CAN.KCYS.SV.W.0161.000000T0000Z-110805T0100Z/
KIMBALL NE-
643 PM MDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIMBALL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM IN THE WARNED AREA. ANOTHER SEVERE 
STORM WAS MOVING NORTHEAST OUT OF NORTHERN COLORADO AND WILL BE 
AFFECTING AREAS EAST OF THE WARNED POLYGON. THEREFORE...ANOTHER 
SEVERE THUNDERSTORM WARNING WILL BE ISSUED SHORTLY. 

LAT...LON 4100 10406 4112 10405 4114 10368 4100 10368
TIME...MOT...LOC 0042Z 269DEG 14KT 4102 10379

$$
COX
COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:15 PM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 4, 2:15 PM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT THU AUG 4 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
EXPECT TO SEE AN INCREASE IN CONVECTION ACROSS MUCH OF THE CWA BY
LATE THIS AFTERNOON AS AN UPPER IMPULSE MOVES TOWARDS THE REGION
AND INTERACTS WITH AMPLE MOISTURE AND A WEAK BOUNDARY OVER THE
PLAINS. CONVECTION SHOULD PERSIST LONGER INTO THIS EVENING AS THE
UPPER IMPULSE MOVES ACROSS. HEAVY RAIN THE MAIN THREAT FROM THE
STORM WITH MOST LIKELY AREA BEING OVER THE SOUTHERN PANHANDLE
THROUGH THIS EVENING. UPPER FLOW THEN BECOMES MORE WESTERLY FRIDAY
THROUGH SATURDAY AND MOISTURE DECREASES AS MONSOONAL FLOW GETS
SUPPRESSED SOUTHWARD SO CONVECTION SHOULD BE MORE ISOLATED IN
NATURE FRIDAY AND SATURDAY...MOSTLY IN THE AFTERNOONS AND
EVENINGS. THE DRIER AIR WILL ALSO ALLOW TEMPERATURES TO EDGE
UPWARD A BIT DURING THE DAYS AS WELL AS SHAVE A FEW DEGREES AT
NIGHT. OVERALL TYPICAL EARLY AUGUST WEATHER FOR THE REGION.

.LONG TERM...SUNDAY THROUGH THURSDAY...
MAIN FORECAST CONCERN WILL BE INFLUENCE OF ZONAL FLOW AND WEAK
TROUGHING IN THE INTERMOUNTAIN WEST...TRANSITIONING TO NORTHWEST
FLOW PATTERN. ON SUNDAY FRONTAL BOUNDARY STALLED ALONG WY/NE BORDER
WILL KEEP CONVECTIVE PCPN CHANCES FOR ERN/NE WY AND WRN NE PANHANDLE.
STALLED FRONTAL BOUNDARY WILL PERSIST INTO MONDAY BEFORE SHIFTING
EAST AS SFC TROUGH. BEST MOISTURE AND INSTABILITY WILL MOVE INTO
WRN NEBR BUT CONVERGENCE ALONG BOUNDARY SHOULD BE ENOUGH TO KEEP
CHC OF TSTMS EAST. ON TUESDAY A STRONGER COLD FRONT MOVING THROUGH
DAKOTAS/MN WILL BACKDOOR UP AGAINST THE LARAMIE RANGE WITH POTENTIAL
STRONGER UPSLOPE FLOW TUE NIGHT/WED. COOLING ON WED WITH ENHANCED
UPSLOPE CONVERGENCE COULD SET UP AREAS EAST OF LARAMIE RANGE AND
THE NEBR PANHANDLE WITH GOOD CHANCE OF PRECIP INTO WED AND MOVING
EAST ON THU. FOR NOW HAVE STARTED TREND TO INCREASE POPS ON TUE
INTO WED. TEMPS THROUGH THE EXTENDED PERIOD WILL REMAIN ABOVE NORMAL
ON SUNDAY AND WEST OF LARAMIE RANGE ON MONDAY. COOLING TREND EAST OF
LARAMIE RANGE HAS BEEN CONSISTENT WITH GFS AS 700MB TEMPS DROP TO +9C
TO +12C MON AFTN AND REMAIN +10C OR BELOW INTO THU. THIS TREND HAS
BEEN CONSISTENT FOR A FEW DAYS BUT HAVEN'T MADE ANY WHOLESALE CHANGES
EXCEPT SLIGHT COOLING TEMPS AND INCREASING POPS.

&&

.AVIATION...18Z DISCUSSION...
THE MAIN AVIATION FORECAST CHALLENGE WILL ONCE AGAIN REVOLVE AROUND
THE POTENTIAL FOR THUNDERSTORMS AS A STRONG UPPER-LEVEL DISTURBANCE
PROPAGATES NORTHEASTWARD THROUGH THE CENTRAL ROCKIES. OTHERWISE GOOD
FLYING CONDITIONS COULD BE TEMPERED BY SUCH ACTIVITY...WITH BRIEF
MVFR CONDITIONS AND WIND GUSTS AT 25 TO 35 KT POSSIBLE BENEATH ANY
GIVEN THUNDERSTORM AND/OR OUTFLOW. ENHANCED LOW-LEVEL CONVERGENCE
WILL PROMOTE A HIGHER RISK FOR ORGANIZED THUNDERSTORMS ALONG THE
I-80 CORRIDOR IN THE SOUTHERN NE PANHANDLE. A THREAT FOR SHOWERS AND
THUNDERSTORMS MAY PERSIST ACROSS MOST TERMINALS THROUGH EARLY FRI
MORNING AS THE AFOREMENTIONED DISTURBANCE TRAVERSES THE REGION. FOG
AND STRATUS COULD BECOME AN ISSUE IN THE NE PANHANDLE AFTER 09 UTC
FRI AS SURFACE WINDS DIMINISH IN THE PRESENCE OF FAVORABLE LOW-LEVEL
MOISTURE TRANSPORT AND POSSIBLE SUBSIDENCE IN THE WAKE OF ORGANIZED
CONVECTION. IFR OR PERHAPS LIFR CEILINGS/VISIBILITIES APPEAR TO BE A
GOOD POSSIBILITY AT KSNY THROUGH ABOUT 14 UTC FRI...WITH IMPROVING
CONDITIONS THEREAFTER. -CH-

&&

.FIRE WEATHER...NO BIG CONCERNS ANTICIPATED THROUGH SATURDAY WITH
DECREASING AMOUNTS OF CONVECTION AND MODEST WINDS. ONLY EXCEPTION
IS OVER WESTERN DISTRICTS WHERE SOME GUSTY WINDS ARE EXPECTED
SATURDAY ALONG WITH LOW AFTERNOON RELATIVE HUMIDITIES. FUELS STILL
NOT CRITICAL IN THIS AREA HOWEVER BUT WILL BE DRYING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM...SLA
Hazardous weather outlook, Aug 4, 10:20 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 AM MDT THU AUG 4 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-051045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1020 AM MDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL PERSIST ON FRIDAY. THUNDERSTORM COVERAGE WILL
DECREASE TO ISOLATED INTO NEXT WEEK AND WILL BE MAINLY CONFINED TO
AREAS EAST OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTERS
ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 4, 3:19 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT THU AUG 4 2011

NEZ095-042215-
NORTH SIOUX NE-
319 PM MDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX COUNTY UNTIL 415 PM
MDT...

AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF AGATE...OR 39 MILES
SOUTHWEST OF CHADRON...BUILDING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN SIOUX COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

COX
Special weather statement, Aug 4, 4:02 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT THU AUG 4 2011

WYZ117>119-042300-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
402 PM MDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 500
PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARREN AF BASE...OR 6 MILES SOUTHWEST OF
CHEYENNE...MOVING EAST AT 25 MPH.

HAIL UP TO PENNY SIZE IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  WARREN AF BASE...
  SOUTH GREELEY HIGHWAY...
  FOX FARM-COLLEGE...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 352 AND
381.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.

COX
Local storm report, Aug 4, 4:31 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             20 S HARRISON           42.40N 103.88W
08/04/2011  E1.00 INCH       SIOUX              NE   PUBLIC

&&

DDEAL
Local storm report, Aug 4, 4:50 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             4 W CHEYENNE            41.15N 104.87W
08/04/2011  E0.88 INCH       LARAMIE            WY   PUBLIC

            DIME TO NICKEL SIZE HAIL.

0430 PM     HEAVY RAIN       4 W CHEYENNE            41.15N 104.87W
08/04/2011  M1.90 INCH       LARAMIE            WY   PUBLIC

            RAIN FELL DURING A 30-MINUTE PERIOD.

&&

MJAMSKI
Special weather statement, Aug 4, 5:49 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT THU AUG 4 2011

NEZ003-050045-
BOX BUTTE NE-
549 PM MDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
645 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF KILPATRICK LAKE...OR 25 MILES
NORTHWEST OF ALLIANCE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HEMINGFORD...
  BEREA...
  WILD HORSE BUTTE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

COX
Local storm report, Aug 4, 5:55 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             17 WSW ALLIANCE         42.01N 103.18W
08/04/2011  E0.50 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:56 PM MDTSevere Thunderstorm WarningCYSSioux60 min
Aug 4, 5:36 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill54 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.